Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Irregular heartbeat. Have ventricular trigeminy. What is the cause and treatment?

I have ventricular trigeminy. I was fine at check up in late January and at feb. 8 visit to doctor they found the irregular heart beat. I see a cardiologist on the 14th. can you give me some info on what might have caused this and how it is treated. i am 69, very physically active. i saw the dr on the 8th because i was tired all the time and had lost my appetite . i only take simvastatin 40mg and 1 81mg asprin. no previous heart problems. BP at home 127/80. at doctors usually 140/90. I was on amoxicillian 500 mg 2 x a day for 10 days. and finishd up Jan. 31.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  562
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
ventricular trigeminy have many number causes. most common are ischemia, myocarditis, myocardiopathy, silent heart attack, smoking, alchohol, mitral valve prolapse, caffiene, etc,. you need to consult a cardiologogist with an ECG and ECHOCARDIOGRAM to confirm what eactly the cause is. you may need to take few drugs like anti-arrhythmics, beta blockers and calcium channel blockers
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor